Previous |  Up |  Next

Article

Title: О мере Хаусдорфа линейных множеств (Russian)
Title: Hausdorff measure of linear sets (English)
Author: Šalát, Tibor
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 11
Issue: 1
Year: 1961
Pages: 24-56
Summary lang: German
.
Category: math
.
MSC: 28.80
idZBL: Zbl 0147.04303
idMR: MR0153802
.
Date available: 2008-06-09T13:09:14Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100441
.
Reference: [1] T. Šalát: Absolut konvergente Reihen und das Hausdorffsche Mass.Чехосл. мат. ж. 9 (84), (1959), 372-389. MR 0116160
Reference: [2] В. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind I.Math. Z., 58 (1953), 284-287. Zbl 0051.29701, MR 0055407, 10.1007/BF01174148
Reference: [3] H. G. Eggleston: Sets of fractional dimensions which occur in some problems of number theory.Proc. Lond. Math. Soc., 54 (1951), 42-93. Zbl 0045.16603, MR 0048504
Reference: [4] B. Volkmann: Über Klassen von Mengen natürlicher Zahlen.J. reine angew. Math., 190 (1952), 199-230. MR 0056038
Reference: [5] Vl. Knichal: Dyadische Entwicklungen und Hausdorffsches Mass.Věst. král. čes. spol. nauk., 14(1933), 1-18.
Reference: [6] В. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind II.Math. Z., 59 (1953), 247-254. MR 0059337, 10.1007/BF01180255
.

Files

Files Size Format View
CzechMathJ_11-1961-1_2.pdf 3.526Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo